# SDR MASA20220329143

- Difficulty date: October 28, 2021
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15239
- Aircraft time: 24,140 hours, 18,231 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Intercostal
- Part number: SH670320471
- Part serial: NA
- Condition: Corroded
- Location: Vionics Comparme
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL 20RH BETWEEN FS310 AND FS319 AT MAIN AVIONICS COMPARMENT. 
NTERCOSTAL 20RH BETWEEN FS310 AND FS319 WAS REMPLACED PER CRJ/900 SRM 51-42-21.
